MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Dehydration (1807); Fatigue (1849); Ulcer (2274); Swelling/ Edema (4577); Abnormal scarring (4896)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that she uses webcol wipes for her weekly intramuscular (im) injected medication and to clean her electric razor.She now has a giant abscess, and her face is covered in sores.She has done three rounds of doxycycline, but it always comes back.
 
Additional Manufacturer Narrative
Section b2: outcomes attributed to adverse event, has been updated.Section b5 has been updated to include additional information received from the customer.Section e1: initial reporter address has been updated.Section h6: health effect ¿ clinical code and health effect ¿ impact code has been updated.
 
Event or Problem Description
The customer reported that she uses webcol wipes for her weekly intramuscular (im) injected medication and to clean her electric razor.She now has a giant abscess, and her face is covered in sores.She has done three rounds of doxycycline, but it always comes back.Additional information was received from the customer and stated that she was using a new webcol wipe for each injection and razor cleaning, and had never previously experienced skin irritation or reactions to them.However, she developed severe symptoms, starting with facial oozing pus and swollen eyes for a week leading up to her first er visit on (b)(6) 2025.Initially, she noted irritation at the injection site, which seemed to resolve before "resurfacing" as a deep void.Her tissue liquefied, forming a rapidly growing balloon of pus and blood on her hip.This mass, described as a "jiggling water balloon," resulted from several injection sites merging into a large sack.The affected area displayed a range of colors, evolving from bruise-like hues with a "sunset inside" to very yellow, then increasingly red, and eventually yellow again.Black dots appeared as new tissue filled in, with pinpoint openings on the surface revealing narrow black ribbons underneath.These openings, sometimes as large as a quarter or a dime, oozed clear, yellow, or green fluids at various times during tissue regeneration, maintaining a consistent slow drainage throughout.She found that keeping the area covered with vaseline, gauze, and silicone-based adhesive tape provided some relief.She later discovered that due to an undiagnosed connective tissue disorder, standard bandage adhesive caused significant irritation to her skin, eventually finding healqu brand non-woven tape to be suitable.She experienced about two weeks of severe swelling, fatigue, and dehydration before her condition improved.However, symptoms recur whenever she discontinues doxycycline, though not as rapidly or aggressively as when she was using the webcol wipes.The issues, initially concentrated on her chin, quickly spread to her entire face and eyes, becoming systemic.She now suffers from disfigurement and extensive scarring, including keloids, across her body.The customer noted a history of aggressive infections that resolved with antibiotics without recurrence.She feels she has been poorly treated due to the unusual and unknown nature of this particular infection.She also has multiple chemical sensitivity (mcs), which leads her to use extremely neutral and gentle products, none of which were found to cause irritation or infection.She describes herself as meticulously clean and careful about disinfection, using only the simplest, gentlest products available.Her known sensitivities are to harsh chemicals, artificial fragrance, pineapple, and kiwi.She also suggested that a pre-existing skin condition might be relevant to this reaction.
 
Additional Manufacturer Narrative
A non-conformance record review for the reported lot number was conducted.All in-process and final acceptance inspections were performed in accordance with established procedures.Inspection results were within acceptable limits, and no manufacturing or inspection anomalies related to the reported issue were identified.Photos were provided for evaluation, but without physical samples we are unable to observe the reported issue.However, a corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take additional actions, as applicable.
 
Additional Manufacturer Narrative
Section d4: lot number and unique identifier (udi) # added.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24772252
Report Number1423537-2026-00092
Device Sequence Number14968387
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205(10)20F099262
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5110
Device Catalogue Number5110
Device Lot Number20F099262
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/29/2026
05/12/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale